MathSciNet Relay Station
MathSciNet bibliographic data
MR3178103 20D99 (20E45)
Heffernan, R.; MacHale, D.; Ní Shé, Á. Restrictions on commutativity ratios in finite groups. Int. J. Group Theory 3 (2014), no. 4, 1–12.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement